Not sure if my monthly infusion with Tysabri is affecting my anxiety level. Lately, I've noticed to be more so than in the past. Has anyone else taking this medication noticed this? I've been on it for about 7 years and absolutely love it - it's been helping me live a normal life. And I play in disc golf tournaments (so much fun)!! Any info. would be helpful. Thank you
jreed2' I am very sorry that you have not gotten a answer from here, We were having some site problems and seems to be working well please continue to use this site.Many great people here to answer questions..Anyway glad this medication is working so well for you. As far as side effects anxiety,or nerves is not listed for this but there are several things that might trigger your anxiety.Such as shaking,feeling uneasy restlessness So if i were you I would let your doctor know so it does not get any worse and trigger your rare anxiety. Hope this helps some but i can see why you would think your anxiety at times is worse. You have a good day and hope you continue to have such good luck and stay active with this medicine. Please check with your doctor and let her/him know how you are feeling..Best wishes.Chuck1957
- Tysabri Information for Consumers
- Tysabri Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tysabri (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2012 • 1 answer
If Tysabri is working, why do I have to stop after 2 years? I am afraid of having my symptoms return
Posted 8 Jul 2014 • 3 answers
Tysabri - Has anyone experience really bad depression a week to two weeks before your next infusion?
Posted 15 Dec 2015 • 2 answers
Posted 28 Jan 2016 • 1 answer
Posted 20 Sep 2016 • 1 answer